Παρακαλώ χρησιμοποιήστε αυτό το αναγνωριστικό για να παραπέμψετε ή να δημιουργήσετε σύνδεσμο προς αυτό το τεκμήριο:
https://hdl.handle.net/20.500.14279/9967
Τίτλος: | Conditional demimartingales and related results |
Συγγραφείς: | Christofides, Tasos C. Hadjikyriakou, Milto |
metadata.dc.contributor.other: | Χατζηκυριάκου, Μίλτος |
Major Field of Science: | Social Sciences |
Field Category: | Economics and Business |
Λέξεις-κλειδιά: | Conditional complete convergence;Conditional N-demimartingales;F-demimartingales;Maximal inequalities;Moment inequalities;Strong law of large numbers |
Ημερομηνία Έκδοσης: | 1-Φεβ-2013 |
Πηγή: | Journal of Mathematical Analysis and Applications, 2013, vol.398, no. 1, pp. 380-391 |
Volume: | 398 |
Issue: | 1 |
Start page: | 380 |
End page: | 391 |
Περιοδικό: | Journal of Mathematical Analysis and Applications |
Περίληψη: | In this paper we deal with the classes of F-demimartingales and conditional N-demimartingales and for these new classes of random objects we provide a number of maximal and moment inequalities as well as related asymptotic results. |
URI: | https://hdl.handle.net/20.500.14279/9967 |
ISSN: | 0022247X |
DOI: | 10.1016/j.jmaa.2012.09.004 |
Rights: | © Elsevier |
Type: | Article |
Affiliation: | Cyprus University of Technology University of Cyprus |
Publication Type: | Peer Reviewed |
Εμφανίζεται στις συλλογές: | Άρθρα/Articles |
CORE Recommender
Όλα τα τεκμήρια του δικτυακού τόπου προστατεύονται από πνευματικά δικαιώματα